Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Using nicotine patch. Why is it sill bright pink there?

hi Im currently using the nicotine patch , it has been 5 days since the first patch was applied then removed after the 24 hours. My skin where each patch has been us still a very bright pink a little bumpy and itchy. does this mean i am having an allergic reaction and should i stop using the patches? Or is this a normal reaction.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Psychiatrist 's  Response
this is most probably a hypersensitivity due to the patch, may be either nicotine or gum material used in it. you may go for alternative route for nicotine replacement therapy after consultation.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor